Zantac and pepto

Common Questions and Answers about Zantac and pepto

zantac

Pepto bismol lol. And no your not supposed to. You can take tums or zantac. Bananas are good for stomach aches.
I have basically chugged bottle of it before I found out I have Gerd on top of eating loads of tums and taking zantac , so don't worry just try to keep track. The most it will do will cause alot of stomach pain if you take to much. Good Luck and I hope you feel better!!
My RE and my OB both said I could take Zantac 150 - - didn't want me to take Pepto Bismol (b/c it has aspirin in it) or Prilosec OTC (it's a category C).
I haven't been feeling well for the last few days and seem to have some gas. My son has simethicone (sp?) that we can give him for gas. I'm wondering though....can I take Mylanta (has simethicone in it) for me without hurting him?
I've been treated multiple times for h pylori bacteria with Tetracycline or Flagyl and Pepto Bismol tablets. I also take probiotics and I believe the first time I took the probiotics that it helped digestive problems. Try taking the Pepto Bismol tablets (four tablets every six hours) and see if it helps. When I feel like I'm having a flare up, I take the tablets for a couple of days, and it seems to help. Oddly enough, it's the Pepto that kills the h phlori not the antibiotics.
His doctor said they suspected gastritis and said he should take zantac. He hates taking medicine and I'm concerned about giving it to him but I am also very concerned about his stomach. My grandmother died of stomach cancer last year and I was diagnosed with gastritis and esophagitis this year. I should take pepcid (according to my doctor) but even when I did take it I didn't notice much relief. Is there a more natural solution for us? Any suggestions?
Well the DR put me on Dexilant a newer PPI and Zantac 150mg 2 X a day.....He said it was really bad in there, he thinks it's due to this stress over the HCV & other family issues. I asked him about the Riba and Reflux he said I would not know if that would be a problem for me unless I started on it.---Same answer for Riba-Rage.--It's like a dog chasing it's tail, talking to him. I see another Dr. on Thursday, that question will be on the list.
I most often use Maalox or zantac. Please see your physician for regular follow up which is necessary while on these medications and with these symptoms. I hope this helps!
Thanks for the reply. Are stomach ulcers and severe acidity really bad/serious? And could Zantac, Pepto or Gravol help at all until I can get myself an appointment with my doctor?
Today has been the same, I'm tired of this and hungry and afraid to eat anything. Pepto (which usually helps a lot) just made me sicker.
And it was only once then. It just happened so suddenly, I was breathing find and then I lie down and immediately begin experiencing problems. I also have terriible posture and spend 5+ hours a day using the computer, sitting not up straight in a chair, not sure if that has anything to do with it either.
My common symptoms are shortness of breath, tightness in chest, troulble swallowing getting some food down, slight feeling of suffocation depending on neck position when laying down, and most rescent but not new, lower abdominal pain which is occuring more, numbness on both sides of my stomach when sitting down but does not occur every day like the abdominal pain. I am taking 2 nexuim a day and 2 zantac. My lesions did heal after taking the Nexium, the doc saw on the last endo.
It all started with horrible diarria ..so i took pepto , later that night i had painful acid reflux, then later went to a specialist who precribed me liquid ranitide (zantac).....although before the visit which occured 3 days after the reflux ive been constipated ,,after lots of fiber + water now my poo is very liquidy ...i also feel like theres a gallon of mucus in the back of my throat ..
He has been to the hospital twice now, and they dont know what it is, they have given him gravol, toradol, buscopan, and demoral, and now Tylenol 3's. They take away the pain for a bit, but then it wears off and its back. Lately he has had Flourescent green diarrhea, what can that be? He is trying to get in for an Ultrasound on his abdomin, but he has to wait until the 27, which is kinda ridiculous, when someone is in as much pain as he is. He cant stay out of the bathroom.
I'm having extremely bad heartburn what can i do about it?
I ended up in the ER They did a full blood work again, an x-ray and a CT scan all normal except a small cyst on one ovary and distention of the small and large bowel. The pain continued and the diarrhea eased more. I went back to the Gastro Dr and he said IBS and ordered some fecal tests that I requested. All came back normal. he told me to come back in 6 months. I went to my GP who prescribed an anti depressant / anti anxiety medication which I tried for 2 weeks it did nothing.
Over the counter Pepcid (or Zantac), and Gas-X , and Tums or Rolaids, and pepto bismol may help. I would not feed anything today. You can give small frequent amouts of water or broth. But please go to your vet ASAP. The dose's of all these medications would be 1/4 a human adult dose and frequency.
Have you tried alka seltzer, pepto bismol? Maybe one of the antacids like prevacid, prilosec. Another one is Omeprazole that you can buy over the counter. Two more, Pepcid and Zantac. Otherwise, go to the doc.
No aspirin, advil, ibuprofen, aleve Pain - Tylenol, Acetaminophen Allergies - Claritin, Zyrtec, Benadryl Common cold - Actifed, Sudafed, Robitussin Products, Tylenol Cold Tablets, Acetaminophen, Tylenol, DayQuil/Nyquil (gelcaps only), Mucinex, Warm salt water gargles Congestion - Mucinex, Zyrtec, Claritin/Claritin D, Sudafed, Sinutab, Dimetap extentaps, Actifed, Tylenol Sinus, Saline Nasal Spray Constipation - Stool softener, Fiber/bran, Prune Juice Coughing - Any cough drop, any Robitussi
So I have been experiancing some pretty bad heart burn the last couple weeks thinking it was gonna be like my first pregnancy and be really bad so i got zantac (worked for first pregnancy not this one) my first pregnancy pepto and tums made me sick to my stomach well i tried pepto this time and i have gotten some relief finally.. maybe i will try some tums to.
it usually only happens at night; on rare occasions it happens during the day. I've taken pepto and tums; but tums have been working. But i've taken them everyday since i've had it. I heard that acid reflux is actualy a common disease, and i was wondering what i could take for it. and also I heard it was the first symptom of stomach cancer. Should I get my heartburn checked by my doctor; or is it just a heartburn issue.
I take pepto bismol or zantac for the burping, for sleep i have to a take unisom tablet or else id be up allll night. All of those meds are from a list I got from dr. hope this helps!
It sounds crazy! Butttt I have the most painful heartburn since day one of being pregnant I'm 3 months too and someone suggested to eat a dill pickle to help heartburn. I don't even care for pickles but I tried it and HOLY COW!!! Within minutes the heartburn is totally gone!!! It's the best! Tums. Zantac.
Okay for the past few weeks now ive had this feeling like sonething has been stuck in my throat and i cant get it out. Ive read and read about this and everyone says acid reflux ive beenburping and spit will come up so i guess its acid reflux im 26 weeks pregnant and i cant do anything bc my throat i just wanna know what will get rid of it like today im so tired of it.
I have had a constant burning feeling in my chest for 2 days. I've tried Zantac, Pepto and Tums, nothing seems to help. It isn't a pain that I'm feeling, just a constant burn.
maybe you should have an upper GI and get a prescription for something stronger than rolaids\pepto bismol...if you have these feelings more than 2\3 times a week, it may require daily medicine. Until see doctor, try eating 4 or 5 small meals per day - no big meals - also do not eat couple of hours prior to going to bed....avoid citrus products, tomato based foods, chocolate, alcohol.....drink lots of water....if you have trouble sleeping, try raising the head of your bed...
MedHelp Health Answers